A 42-year-old woman was referred to us for the treatment of relapsed Philadelphia-positive acute lymphoblastic leukemia (Ph+ALL), which had been maintained in complete remission for seven years after an allogeneic bone marrow transplantation (allo-BMT) from an unrelated donor. She received remission-reinduction chemotherapy combined with imatinib mesylate. After the documentation of the molecular remission of Ph+ALL, she underwent the second allo-BMT from another unrelated donor. GVHD prophylaxis consisted of tacrolimus (TAC) and short-term methotrexate. On day 21, she suddenly suffered from an intermittent severe, cramp-like pain in the right lower limb. The typical pain profile and exclusion of other causative diseases suggested calcineurin-inhibitor induced pain syndrome (CIPS) as a possible cause of pain. The pain was gradually relieved after discontinuation of TAC and administration of several analgesic drugs. CIPS is rarely seen following allogeneic stem cell transplantation (allo-SCT); only three cases have been so far reported to our knowledge. Thus, physicians should be alert to this complication in patients receiving allo-SCT.
|ジャーナル||[Rinshō ketsueki] The Japanese journal of clinical hematology|
|出版物ステータス||出版済み - 10 2006|
All Science Journal Classification (ASJC) codes